# SDR QXEA2024022300037

- Difficulty date: February 23, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N628QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000680
- Aircraft time: 17,306 hours, 11,268 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Gasket
- Part number: 17003304901
- Condition: Leaking
- Location: Lt Wg Fuel Tank
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

L/H WING FUEL TANK PANEL HAS RUNNING LEAK, 521AB. REMOVED FROM SERVICE. COMPLETED WING FUEL TRANSFER FROM LH TO RH WING IAW AMM TASK 28-20-00-910-801-A. REMOVED PANEL 521AB IAW E175 AMM 28-11-03-000-801-A STEP 9(D). R&R WITH SERVICEABLE FROM STOCK PANEL 521AB RUBBER SEAL IAW E175 AMM 28-11-03-000/400-802-A. REPLACED KNITTED GASKET & INSTALLED PANEL 521AB IAW E175 AMM TASK 28-11-03-400-801-A STEPS 9.C.A-14. COMPLETED A WING-TO-WING FUEL TRANSFER FROM RH WING TO LH WING IAW E175 AMM TASK 28-20-00-910-801-A STEPS 7.B.1-6 & STEP 8.A-D. NO FURTHER LEAKAGE DETECTED. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
